# SDR NACA2024042000004

- Difficulty date: April 20, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 78,554 hours, 18,198 cycles
- Engine: Pwa PW4062
- Engine time: 2,406 hours, 648 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Eng Eec
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RH ENG EEC C1 STATUS MESSAGE. PERFORMED BITE CHECK, OPS CHECK OK IAW FIM 73-21 FT 828.
